# SDR QXEA2025042500163

- Difficulty date: April 25, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 4,823 hours, 3,798 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle Control
- Part number: 426000185
- Part serial: 260270
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 13,555 hours, 8,967 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2023- A/T FAIL MESSAGE ON EICAS. REMOVED FROM SERVICE AND PLACED THE AUTHROTTLE SYSTEM ON MEL 22-30-00B. RETURNED TO SERVICE. MEL CLEARED 4/23 BY REPLACING THE THRUST CONTROL QUADRANT ASSEMBLY PER E175 AMM TASKS 76-11-01-000-801-A AND 76-11-01-400-801-A. PART CHANGED AS A PRECAUTION. ALL OPS CHECKS ARE GOOD. AIRCRAFT REMAINS CAT III QUALIFIED. PLACARD IN COCKPIT REFLECTS CAT III STATUS. MTX CONTROL NOTIFIED. CLEAR MEL. RETURNED TO SERVICE.
